# SDR DXTA2022090669770

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800180
- Aircraft time: 13,663 hours, 9,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTS INOP. REPEAT WRITE-UP. NO MAIN DC, EMER LIGHTS ON/ARM FORWARD DOOR EXIT, OVER GALLEY AND DOOR LIGHTS INOP. MAIN DC ON, EMER LIGHTS ON OR ARM AND PAX SAFETY ON ALL CABIN EXIT/EMER LIGHTS INOP. CHIME AND NO SMOKING LIGHTS DO COME ON THOUGH.
